# SDR CA970528024

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2540 · Lavatories
- Part: Mount
- Condition: Broke
- Location: Mirror
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) MIRROR MOUNT BROKE OFF WHERE UPPER ARM TRANSITIONS FROM TUBE TO FLATTENED AREA FOR BOLTING TO UPPER BRACKET.  THIS IS COMPANY BUILT FIXTURE.
